# SDR SWAA2021042257739

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Bent
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL ATTACH ANGLE BENT AT FWD CARGO BAY BS420 JUST ABOVE S23L WL168. REMOVED SIDEWALL ATTACH ANGLE AT FCB BS420 JUST ABOVE STR23L WL168 I.A.W SRM 5140020G0. 80512R 24MAR21 LOCATED AND DRILLED SIDEWALL ATTACH ANGLE FCB BS420 ABOVE STR 23L I.A.W SRM 5140050G0; SRM 5140020G0 AND BOEING DWG 417A2150
